Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v49.i5.20
pages 16-34

Synthesis of Robust Constrained Inventory Control in Supply Networks on the Base of Descriptor System Approach

Yuriy I. Dorofieiev
National Technical University "Kharkov Polytechnic Institute", Kharkov
Leonid M. Lyubchyk
National Technical University "Kharkov Polytechnic Institute", Kharkov

ABSTRACT

The problem of robust constrained inventory control synthesis in supply networks under action of unknown, but bounded external demand, is solved. The control law is constructed in the form of a linear dynamic feedback with respect to discrepancy signals between the available and reserve stock levels of resources. In order to suppress the influence of external disturbances, modeling the changes of demand, at the same time ensuring robust stability of the closed-loop system, the method of invariant ellipsoids is applied, using descriptor system and parameterized Lyapunov function. Using the linear matrix inequalities technique the control synthesis problem is reduced to a sequence of semidefinite programming problems.


Articles with similar content:

The Model of Nonlinear Filtration Optimal Control for the Problem of Areas Underflooding
Journal of Automation and Information Sciences, Vol.42, 2010, issue 8
Sergey A. Mitrokhin, Vitally V. Akimenko
Method of Generalized Coordinates in Problems of Dynamics of Mechanical Objects Under Uncertainty
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir Antonovich Stoyan
Time-Nonlocal Two-Point Problem and Optimal Control Problem for Evolutionary Pseudodifferential Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 4
Vasiliy V. Gorodetsky , Yaroslav M. Drin'
Parametric Synthesis of One Class of Dynamic Systems under Random External Disturbances
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Mariya V. Trigub
Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii